4 doctors weighed in:

Would a diphenhydramine overdose make you sleep?

4 doctors weighed in
Dr. Marsha Davis
Internal Medicine
3 doctors agree

In brief: Maybe

Diphenhydramine is in over the counter sleep meds.
It is also known as benadryl, (diphenhydramine) a common antihistamine with a side effect of drowsiness. Sometimes there is an opposite effect, especially with young childen, elderly, or if too much is taken, and you don't sleep.

In brief: Maybe

Diphenhydramine is in over the counter sleep meds.
It is also known as benadryl, (diphenhydramine) a common antihistamine with a side effect of drowsiness. Sometimes there is an opposite effect, especially with young childen, elderly, or if too much is taken, and you don't sleep.
Dr. Marsha Davis
Dr. Marsha Davis
Thank
Dr. Heidi Fowler
Psychiatry

In brief: Quite Possible

Sleepiness is a common side effect and overdose symptom.

In brief: Quite Possible

Sleepiness is a common side effect and overdose symptom.
Dr. Heidi Fowler
Dr. Heidi Fowler
Thank
Read more answers from doctors